# SDR GAIA03040SP

- Difficulty date: July 19, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LOWER FORWARD CARGO COMPARTMENT BS 620 FRAME WEB DOUBLER HAS PIECES BROKEN OFF FASI N/R 35707. REMOVED BROKEN PART, FABRICATED DOUBLER REPAIR FROM MATERIAL 7075-T6 .063 PO NR 991396 DIM 14 INCH BY 5.25 INCH.  INSTALLED IAW B727 SRM 51-30-2.  (M)
